# SDR SWIA200718001

- Difficulty date: March 12, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 18,974 hours, 27,614 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DID NOT RETRACT PROPERLY WITH RED AND GREEN A&B REMAINING LIT.  RETURNED TO FIELD.  REPLACED BOTH LEFT GEAR DOOR SEQUENCE VALVES.  OPERATIONAL CHECKS GOOD IAW 32-32-04.
